Chemist 2 Customer

Paracetamol 500 mg Effervescent Tablets

Accord Paracetamol 500MG 60TAB
  • £6.95
(2 items in stock)

For the relief of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat and period pain.

Also for the symptomatic relief of rheumatic and muscular aches and pains, sciatica, fibrositis, lumbago, joint swelling and stiffness, influenza, feverish colds and fever­­is­­hness.

Please read the enclosed leaflet carefully before use

How to take Paracetamol Effervescent Tablets:
Method of Admi­nis­tra­tion
Paracetamol 500 mg Effervescent Tablets are for oral admi­nis­tra­tion. The tablet(s)
should be placed in a full tumbler of water and allowed to dissolve completely before
swallowing. This presentation is reserved for use in adults and in adolescents aged 12 years and
above.

Adults and children 16 years and older :
The recommended dose is one or two tablets every 4 – 6 hours when necessary up to four
times daily. Maximum dose of 8 tablets in 24 hours. Maximum single dose is 1g (2
effervescent tablets).

Adolescents of 16 to 18 years and weighing more than 50kg: as adults.

Adolescents of 12 to 15 years and weighing 41 to 50 kg, the recommended dose is one
tablet to be taken every 4-6 hours when necessary to a maximum of 4 doses in 24 hours.
Maximum single dose is 500mg ( 1 effervescent tablet)

Children below 12 years of age:
Do not give to children younger than 12 years.

If the pain persists for more than 5 days or the fever lasts for more than 3 days, or
gets worse or other symptoms appear, you should stop the treatment and consult a
doctor.

Do not take more medicine than the label or leaflet tells you too.

This medicine may be taken with or without food.

You should use the lowest possible dose that reduces your pain and/or your fever and use it for the shortest time possible. Contact your doctor if the pain and/or fever are not reduced or if you need to take the medicine more often.

What Paracetamol Effervescent Tablets contains:
The active substance is Paracetamol. Each effervescent tablet contains 500 mg of
Paracetamol.
The other ingredients are;
Anhydrous citric acid, Sodium hydrogen carbonate, Sorbitol E420, Sodium carbonate
anhydrous, Povidone K25 (E1201), Simethicone, Saccharin sodium, Lemon flavour
(containing maize malto­dextrin, acacia gum (E 414), alpha-tocopherol (E 307),
Macrogol 6000.

This medicine contains 418.5mg sodium (main component of cooking/­table salt) in
each tablet. This is equivalent to 20.92 % of the recommended daily dietary intake of
sodium for an adult.

Talk to your pharmacist or doctor if you need 5 or more tablets daily for a
prolonged period , especially if you have been advised to follow a low salt (sodium)
diet.

This medicinal product contains sorbitol. If you have been told by your doctor that
you have intolerance to some sugars, contact your doctor before taking this medicinal
product.

What you need to know before you take Paracetamol Effervescent Tablets
Do not take Paracetamol Effervescent Tablets

  • If you are allergic (hyper­sen­sitive) to Paracetamol, or any of the ingredients of Paracetamol effervescent tablets.

Warnings and precautions
Tell your doctor if you:

  • Are suffering from liver problems including liver problems due to excessive alcohol consumption
  • Gilbert’s syndrome (mild jaundice)
  • Are suffering from kidney problems
  • Are suffering from dehydration and chronic malnutrition
  • Suffer from asthma and are sensitive to aspirin
  • Are taking any other paracetamol containing medicines
  • Have a fever that does not improve after taking this medicine
  • Have glucose-6-phospha­tede­hyd­ro­genase deficiency (enzyme deficiency)
  • Have hemolytic anemia (abnormal breakdown of red blood cells).

Other medicines and Paracetamol Effervescent Tablets
Please tell your doctor or pharmacist if you are taking, have recently taken or might
take any other medicines, including those you have bought without a prescrip­tion.

Tell your doctor before you take Paracetamol Effervescent Tablets if you are taking:

  • Drugs to thin the blood (anti-coagulant drugs e.g. Warfarin ,other coumarins)
  • Medicines used to relieve sickness (e.g. Metoc­lop­ramide, Domperidone)
  • Medicines used to treat high cholesterol (Choles­ty­ramine)
  • Probenecid (Medicine used to treat high levels of uric acid in the blood stream (gout))
  • Medicine to treat fever or mild pain (Aspirin, Salicy­lamide)
  • Barbiturates and tricyclic anti­dep­res­sants (to treat depression)
  • Medicines used to treat epilepsy (Lamotrigine)
  • Medicines to treat tuberculosis (Isoniazid)

Effects of paracetamol on laboratory tests
Uric acid and blood sugar tests may be affected.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Do not take with any other paracetamol-containing products.

Keep all medicines out of the reach & sight of children.

Pack size:
60 tablets.

Made in the UK.

There are no reviews yet.

Write a review

    Overall satisfaction
    Quality
    Value for money
    Performance
    Ease of use

Delivery is to mainland UK only.

Online Shop

Standard Delivery:

  • Should take upto 3 working days (excluding public holidays) but in most cases quicker. If you order on a Friday and we can arrange delivery on Saturday we will try to do so. You can receive your items quicker.
  • Standard cost is £2.95. 
  • Completed by UK Mail or Royal Mail.

Next Working Day Delivery: 

  • You can opt for next working day delivery for some items (excluding public holidays). To find out which items please contact us. Orders must be placed by 11am Monday to Friday. If you order on a Friday and we can arrange delivery on Saturday we will try to do so. You can receive your items quicker.
  • Cost £4.95
  • Completed by UK Mail or Royal Mail.

Prescrip­tions

We offer a free delivery service for your NHS prescrip­tions items. We may be able to deliver the same day we receive your prescription if you require. This will depend where you need the delivery to arrive (please contact us to find out more). Private prescription items will incur a charge which is calculated from the item(s) and the delivery address.

Deliveries are usually made Mondays to Fridays (excluding public holidays). It is your respon­­sibility to make sure that someone is available to receive the delivery and sign for items that require a signature on delivery. We are not able to deliver to PO boxes, or to addresses that are outside the UK Mainland.

*Same day delivery – this service is available to some areas (please contact us to find out more). We need to receive your prescription by 12:30pm. If received after this we can fulfill most common prescrip­tions but may need to order some item(s) for next the day. Some items by their nature require special manufacture or are not readily available and so will not be available same day but we will try for a delivery as soon as possible.